# SDR GTIA2021123036197

- Difficulty date: December 27, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 9,064 hours, 3,859 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS C+D REPORTED STRANGE ODOR JUST PRIOR TO TOUCHDOWN LIKE DIRTY SOCKS. ODOR WENT AWAY JUST PRIOR TO TOUCHDOWN NO ODOR NOTED IN FRONT OF AIRCRAFT -ACCOMPLISHED TSM 05-50-00-810-831 FOR CABIN ODOR RAN BOTH PACKS ON APU BLEED ISOLATED PACKS NO SIGN OF CONTAMINATION RAN BOTH ENG BLEED ALSO ISOLATED PACKS WITH END BLEED NO SIGN OF CONTAMINATION INSP BOTH PACKS AND APU AREAS NO SIGN OF POSSIBLE CAUSE PRECAUTIONARY PERFORMED DECONTAMINATION OF ENVIORMENTAL CONTROL SYSTEM ALL IAW AMM 21-00-00 NO SMELL AFTER DECONTAMINATION A/C OK FOR CONT SVC
